Top Care® Maximum Strength Non-Drowsy Tablet Nasal Decongestant Pe 36 Ct Box
Other Information: Store at 20-25 degrees C (68-77 degrees F). Important: Real all product information before using. Keep this box for important information. Gluten free. Phenylephrine HCI tablets, 10 mg. Sinus + nasal congestion. Sinus pressure. Compare to Sudafed PE Congestion active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Sudafed PE Congestion). Our pharmacist recommend. Non-drowsy. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. www.topcarebrand.com. Questions? 1-888-423-0139; topcare(at)topco.com; www.topcarebrand.com.